Problems and results in rational approximation

P. Erdős, A. R. Reddy

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)27-35
Number of pages9
JournalPeriodica Mathematica Hungarica
Volume7
Issue number1
DOIs
Publication statusPublished - Mar 1976

Fingerprint

Rational Approximation
Entire Function
Continuous Function

Keywords

  • AMS (MOS) subject classifications (1970): Primary 41A20, Secondary 41A50
  • continuous functions
  • entire functions
  • Rational approximation
  • reciprocals of polynomials

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Problems and results in rational approximation. / Erdős, P.; Reddy, A. R.

In: Periodica Mathematica Hungarica, Vol. 7, No. 1, 03.1976, p. 27-35.

Research output: Contribution to journalArticle

Erdős, P. ; Reddy, A. R. / Problems and results in rational approximation. In: Periodica Mathematica Hungarica. 1976 ; Vol. 7, No. 1. pp. 27-35.
@article{a12762f2a7244ce2857869a08ea9fc7c,
title = "Problems and results in rational approximation",
keywords = "AMS (MOS) subject classifications (1970): Primary 41A20, Secondary 41A50, continuous functions, entire functions, Rational approximation, reciprocals of polynomials",
author = "P. Erdős and Reddy, {A. R.}",
year = "1976",
month = "3",
doi = "10.1007/BF02019991",
language = "English",
volume = "7",
pages = "27--35",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Problems and results in rational approximation

AU - Erdős, P.

AU - Reddy, A. R.

PY - 1976/3

Y1 - 1976/3

KW - AMS (MOS) subject classifications (1970): Primary 41A20, Secondary 41A50

KW - continuous functions

KW - entire functions

KW - Rational approximation

KW - reciprocals of polynomials

UR - http://www.scopus.com/inward/record.url?scp=34250387248&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250387248&partnerID=8YFLogxK

U2 - 10.1007/BF02019991

DO - 10.1007/BF02019991

M3 - Article

VL - 7

SP - 27

EP - 35

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 1

ER -